# SDR DL757010781

- Difficulty date: May 16, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 28,746 hours, 14,013 cycles
- Engine: Pwa PW2037
- Engine time: 35,706 hours, 18,099 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716316
- Condition: Leaking
- Location: Nr 1
- Part time: 35,706 hours, 18,099 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 1041 ATL-ONT AT 250 KTS AT APPROX FL 250 HAD LEFT ENG OIL PRESS EICAS MSG AND DISCRETE LIGHT.  OIL QTY IND ZERO.  PRESS CONTINUED TO DROP AND OIL TEMP IN RED WARNING AREA.   S/D  END PER POM PROCEDURE. WINDMILL TIME APPROX 10 MINUTES.  CREW BELIEVES OIL PRESS IND 0 DURING WINDMILL BUT IS UNSURE.  REMOVED FLT DATA RECORDER FOR READOUT CONFIRMATION OF PARAMETERS.  CONTRACT MTC REPORTS ENG WET UNDER REVERSER HALVES.  PENDING FLT DATA REPORTS LAX MTC WILL T/S.
